# SDR FDEA201705231477

- Difficulty date: May 23, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,176 hours, 18,500 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B384000100
- Condition: Broken
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 252YH BROKEN.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ 25-005, REV M.  MAJOR REPAIR.
